# SDR R61A2023050700264

- Difficulty date: May 4, 2023
- Submitted: May 7, 2023
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 36,752 hours, 23,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE DAMAGE AT FRA 21 ABOVE STR 26L.FABRICATED AND INSTALLED REPAIR IAW ETD2023-170-011274 REV B. ALSO REF VP-018676-2023 N/R 11 C1-C3 FOR WORK PERFORMED.
